# SDR 00FDEA00692

- Difficulty date: October 2, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1) VERTICAL CHORD BS 312 COMMON TO LT LWR NOSE CHORD.  *S/D*  REMOVED AND REPLACED PER FEDEX 51-30-2, 57-10-1 AND DWG 65-18415.
